Jump to content
CrazyBoards.org

sook

Member
  • Content Count

    409
  • Joined

  • Last visited

Everything posted by sook

  1. JT always treated me with the utmost kindness and respect I will miss him dearly - RIP
  2. Yeah 2 weeks is probably too short of time so I may give it longer. I have tried Abilify; Rexulti; Remeron and Lamictal with no good results. never taken a TCA though but these are the old antidepresants right ?
  3. yeah after posting the question i realized i put it in the wrong category, i meant to put it under antipsychotics - if I don't get enough traction here i shall move it - thanks.
  4. My PA decided that i should try Vraylar 1.5mg for my Unipolar depression and anxiety. I know that this medication is commonly used for Bipolar but he decided i should give it a 2 week run since i have basically tried many other medications without success ( Cymbalta and ??? I can't remember which one, did work for me 10 years ago ). Your thoughts would be kindly appreciated since most of you are much smarter then I when it comes to medication options. I am currently on Vraylar 1.5mg ( took my first pill today ); Seroquel 300mg ( 6 months ); Klonopin .5mg X 3 times daily ( 1 year ). Just tried Effexor 225mg ( 3 months ) and then Cymbalta 90mg ( 2 months ) and both failed to help my current condition. I see my Pdoc on 9/5/19 and can either stay on the Vraylar ( up the dose ? ) or change to something else ? Over the last 20 years i have tried different meds. and can't remember them all but if you have an idea I am all ears. Again, thank you for your time.
  5. So Britton777 & Rambler76, How has the NARDIL worked out for you both, I might be giving it a try soon ? sook
  6. I just feel so bad right now, I don't think anything is going to work, I have been on effexor for 4 months now working my way up to 300mg - Thanks notioki
  7. OK thank you, I am at 300mg now for 1 week and feel no differance ?
  8. interesting, what dose were you on and how long did it last before it pooped out ? Thanks again Brian
  9. My Effexor was just increased from 225mg to 300mg and i feel dizzy and tired, is this normal and does it go away ?
  10. AshleyS, I just want you to know that I read your post and that I am thinking of you. LOVE
×
×
  • Create New...